I m a 34yr old male. One month ago a urine test revealed i had an infection. After taking cipro for 1 week, a second urine test was done and there wasn't any infection detected anymore. But since then i have been suffering from discomfort in the tip of the penis after i urinate since 2 weeks ago. This is slightly more intense during the first urine in the morning and experience less discomfort thereafter through the day and the intense discomfort will return the next morning. I also have an accompanying discomfort in my lower abdomen at the pelvic area. Other info: No blood in urine or discharge was noticed. Urine frequency and flow is normal. I m still on cipro.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.